| Model Number |
610131 |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Terumo received the following reported information: when attempting to deploy the footplate did not deploy properly, it remained within the artery and did not retract from the sheath as intended.The patient underwent an eps procedure for pvcs prior to closure device deployment.An 8 french procedure sheath was used.There were no difficulties with arterial access, and ultrasound guidance was utilized for access.A pre-deployment angiogram was performed.Following the procedure, the physician held manual pressure at the access site to achieve hemostasis.Estimated blood loss was very minimal, if any.The patient was stable following the procedure.A vascular physician was also called in for consultation.
Additional Manufacturer Narrative
A1: patient identifier: requested, not provided
a2: age & date of birth: requested, not provided
a3a: sex: requested, not provided
a4: weight: requested, not provided
a5: ethnicity: requested, not provided
a6: race: requested, not provided
d6a: implanted date: device was not implanted
d6b: explanted date: device was not explanted
e3: occupation: specialty inventory coordinator
the actual device has been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.